The nurse contacts the HCP to verify the prescription if which finding is noted

The nurse contacts the hcp to verify the prescription

This preview shows page 14 - 17 out of 27 pages.

who was admitted to the hospital. The nurse contacts the HCP to verify the prescription if which finding is noted in the assessment data? 1. Temperature is 100.1° F. 2. Apical heart rate is 48 beats/min. 3. Blood pressure is 138/82 mm Hg. 4. Pedal pulses are bounding and strong. 2. Apical heart rate is 48 beats/min. 60. Atenolol (Tenormin) has been prescribed for a hospitalized client. The nurse should check which item before administering this medication? 1. Pedal pulses 2. Apical heart rate 3. Most recent potassium level 4. Most recent electrolyte levels 2. Apical heart rate 61. Atenolol (Tenormin) has been prescribed for a client, and the client asks the nurse about the side effects of the medication. What should the nurse tell the client is an occasional side effect of this medication? 1. Dry skin 2. Flushing 3. Decreased libido 4. Increased blood pressure 3. Decreased libido 62. A client admitted to the hospital is taking atenolol (Tenormin). The nurse monitors the client for which sign or symptom of an adverse effect of the medication? 1. Nausea 2. Diaphoresis
Image of page 14
3. Hypotension 4. Tachycardia 3. Hypotension 63. Atenolol (Tenormin) has been prescribed for a client, and the nurse provides instructions to the client about the medication. Which statement by the client indicates the need for further teaching? 1. "I need to rise slowly from a lying to a sitting position." 2. "If I feel that my heart rate is too low, I should stop the medication." 3. "It will take 1 to 2 weeks before my blood pressure becomes controlled." 4. "I should avoid tasks that require alertness until I know how the medication will affect my body." 2. "If I feel that my heart rate is too low, I should stop the medication." 64. A nurse is collecting subjective and objective data from a client and notes that the client is taking atorvastatin (Lipitor). What should the nurse determine that this medication has been prescribed to specifically treat? 1. Heart failure 2. Hypertension 3. Angina pectoris 4. Hypercholesterolemia 4. Hypercholesterolemia 65. Atorvastatin (Lipitor) has been prescribed for a client, and the client asks the nurse about the action of the medication. How should nurse respond about the action of this medication? 1. Increases plasma cholesterol 2. Increases plasma triglycerides 3. Decreases low-density lipoproteins (LDLs) 4. Decreases high-density lipoproteins (HDLs) 3. Decreases low-density lipoproteins (LDLs) 66. The health care provider (HCP) writes a prescription for atorvastatin (Lipitor) for a client who was admitted to the hospital. The nurse contacts the HCP to verify the prescription if which finding is noted in the assessment data? 1. Renal calculi 2. Chronic heart failure 3. Cirrhosis of the liver 4. Coronary artery disease 3. Cirrhosis of the liver
Image of page 15
67. Atorvastatin (Lipitor) has been prescribed for a client. The nurse tells the client that which blood test will be done periodically while the client is taking this medication?
Image of page 16
Image of page 17

You've reached the end of your free preview.

Want to read all 27 pages?

  • Summer '16
  • Nursing, Health care provider

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

Stuck? We have tutors online 24/7 who can help you get unstuck.
A+ icon
Ask Expert Tutors You can ask You can ask You can ask (will expire )
Answers in as fast as 15 minutes